MAUDE Adverse Event Report: BLISS HEALTH PRODUCTS CO. LTD DRIVE DEVILBISS HEALTHCARE; BED, MANUAL

BLISS HEALTH PRODUCTS CO. LTD DRIVE DEVILBISS HEALTHCARE; BED, MANUAL
Model Number 15201BV
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a bed half rail by a provider who reported that the half rail came off the bed when caregivers were turning the patient, causing them to fall off the bed and break their collar bone, requiring hospital treatment.Drive devilbiss healthcare is currently investigating the incident, including confirming the sku of the half rail involved in the incident, since the sku originally reported is different than the half rail that was returned to drive for evaluation.In addition, since the returned rail was observed to be intact and unbroken, drive is gathering further information regarding how the half rail was attached to the bed.An update will be filed if additional information becomes available.

Brand Name
DRIVE DEVILBISS HEALTHCARE
Common Device Name
BED, MANUAL
Manufacturer (Section D)
BLISS HEALTH PRODUCTS CO. LTD
no.61 &96 zhaoyi road
dongsheng town
zhongshan city, guangdong 52841 4
CH  528414
MDR Report Key18230790
Report Number2438477-2023-00143
Device Sequence Number5531749
Product Code FNJ
UDI-Device Identifier00822383143026
UDI-Public00822383143026
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section F) 11/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number15201BV
Device Catalogue Number15201BV
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/09/2023
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date11/07/2023
Event Location Hospital
Date Report to Manufacturer11/29/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/29/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Date Report Sent to FDA11/29/2023